# SDR ASAA2016092518126

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 29,586 hours, 8,761 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTAIN'S ND FOR ABOUT 10 SECONDS ON TAXI IN. LIGHT WENT OUT WITHOUT ANY CORRECTIVE ACTION.  ACFT GROUNDED. PERFORMED LEFT FMC BITE  FIM 34-61 TASK 801. FOUND PROGRAM FAULT LOGGED ONE TIME. CURRENT STATUS SHOWS NO FAULTS. ACCOMPLISHED FIM 34 -61 TASK 807. NO FAULTS FOUND.
